Tubular modular permanent-magnet machines equipped with quasi-Halbach magnetized magnets - Part II: Armature reaction and design optimization

Wang, J.B. and Howe, D. (2005) Tubular modular permanent-magnet machines equipped with quasi-Halbach magnetized magnets - Part II: Armature reaction and design optimization. IEEE Transactions on Magnetics, 41 (9). pp. 2479-2489. ISSN 0018-9464

Abstract

Metadata

Authors/Creators:
  • Wang, J.B.
  • Howe, D.
Copyright, Publisher and Additional Information: Copyright © 2005 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
Keywords: design optimization, linear machines, permanent-magnet machines
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Electronic and Electrical Engineering (Sheffield)
Depositing User: Sherpa Assistant
Date Deposited: 12 Dec 2005
Last Modified: 04 Jun 2014 10:46
Published Version: http://dx.doi.org/10.1109/TMAG.2005.854327
Status: Published
Refereed: Yes
Identification Number: https://doi.org/10.1109/TMAG.2005.854327

Download

Filename: wangjb4.pdf

Share / Export

Statistics